# SDR SWAA2022012455563

- Difficulty date: May 13, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 45,699 hours, 26,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LEFT W/W MOISTURE BARRIER MOD. / APPLIED INTERIM REPAIR PER SRM 57-10-10-2R-2. FWD SIDE OF BULKHEAD
